# SDR GAIA01280ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION, IT WAS DISCOVERED CARGO TIE DOWN FITTING CRACKED BS 620, RBL 24, FORWARD CARGO PIT.  ACCOMPLISHED CARGO TIE DOWN FITTING REPLACEMENT IAW B727 SRM 51-30-2.  (M)
